# SDR CA110622004

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 46,044 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUNS BEFORE RETURNING ACFT TO SERVICE FROM A C-CHECK THERE WAS A OIL ODOR AND HAZE PRESENT IN THE CABIN WITH BLEEDS ON.  3 COMPONENTS WERE REPLACED DURING THE TROUBLESHOOTING/RECTIFICATION PROCESS.
